# SDR ABXA070147

- Difficulty date: April 6, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 56,735 hours, 61,160 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 991550032
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED - PYLON AFT SPAR, AFT SIDE, LOWER STRAP, OUTBOARD END - JUST INBOARD OF AFT ENGINE MOUNT.  REMOVED AND REPLACED ANGLE IAW DC9 SRM 51-30-5.
